Nils Ackermann
Nils Ackermann
Adjunct Professor of Mathematics, Goethe University, Frankfurt, Germany
Verified email at - Homepage
Cited by
Cited by
On a periodic Schrödinger equation with nonlocal superlinear part
N Ackermann
Mathematische Zeitschrift 248 (2), 423-443, 2004
A nonlinear superposition principle and multibump solutions of periodic Schrödinger equations
N Ackermann
Journal of Functional Analysis 234 (2), 277-320, 2006
A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems
N Ackermann, T Bartsch, P Kaplický, P Quittner
Transactions of the American Mathematical Society 360 (7), 3493-3539, 2008
Multibump solutions of nonlinear periodic Schrödinger equations in a degenerate setting
N Ackermann, T Weth
Communications in Contemporary Mathematics 7 (03), 269-298, 2005
Alternating sign multibump solutions of nonlinear elliptic equations in expanding tubular domains
N Ackermann, M Clapp, F Pacella
Communications in Partial Differential Equations 38 (5), 751-779, 2013
Superstable manifolds of semilinear parabolic problems
N Ackermann, T Bartsch
Journal of Dynamics and Differential Equations 17 (1), 115-173, 2005
Unstable normalized standing waves for the space periodic NLS
N Ackermann, T Weth
Analysis & PDE 12 (5), 1177-1213, 2018
Boundary clustered layers near the higher critical exponents
N Ackermann, M Clapp, A Pistoia
Journal of Differential Equations 254 (10), 4168-4193, 2013
Long-time dynamics in semilinear parabolic problems with autocatalysis
N Ackermann
Recent progress on reaction-diffusion systems and viscosity solutions, 1-30, 2009
A Cauchy-Schwarz type inequality for bilinear integrals on positive measures
N Ackermann
Proceedings of the American Mathematical Society 133 (9), 2647-2656, 2005
Self-focusing multibump standing waves in expanding waveguides
N Ackermann, M Clapp, F Pacella
Milan Journal of Mathematics 79 (1), 221-232, 2011
A concentration phenomenon for semilinear elliptic equations
N Ackermann, A Szulkin
Archive for Rational Mechanics and Analysis 207 (3), 1075-1089, 2013
Boundary clustered layers for some supercritical problems
N Ackermann, M Clapp, A Pistoia
J. Differential Equations 254 (10), 4168-4193, 2013
Multiple single-peaked solutions of a class of semilinear Neumann problems via the category of the domain boundary
N Ackermann
Calculus of Variations and Partial Differential Equations 7 (3), 263-292, 1998
Uniform continuity and Brézis–Lieb-type splitting for superposition operators in Sobolev space
N Ackermann
Advances in Nonlinear Analysis 7 (4), 587-599, 2018
Ground states for irregular and indefinite superlinear Schrödinger equations
N Ackermann, J Chagoya
Journal of Differential Equations 261 (9), 5180-5201, 2016
Spectral density estimates with partial symmetries and an application to Bahri–Lions-type results
N Ackermann, A Cano, E Hernández-Martínez
Calculus of Variations and Partial Differential Equations 56 (1), 6, 2017
Precise exponential decay for solutions of semilinear elliptic equations and its effect on the structure of the solution set for a real analytic nonlinearity
N Ackermann, N Dancer
An invariant set generated by the domain topology for parabolic semiflows with small difussion
N Ackermann, T Bartsch, P Kaplicky
Discrete and Continuous Dynamical Systems 18 (4), 613, 2007
Solution set splitting at low energy levels in Schrödinger equations with periodic and symmetric potential
N Ackermann
Journal of Differential Equations 246 (4), 1470-1499, 2009
The system can't perform the operation now. Try again later.
Articles 1–20